Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Irreducible weight modules over Witt algebras


Authors: Xiangqian Guo and Kaiming Zhao
Journal: Proc. Amer. Math. Soc. 139 (2011), 2367-2373
MSC (2010): Primary 17B10, 17B20, 17B65, 17B66, 17B68
Published electronically: December 9, 2010
MathSciNet review: 2784801
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 1986, Shen defined a class of modules over the Witt algebra $ W_d$ from irreducible modules over the general linear Lie algebra $ \mathfrak{gl}_d$, which were also given by Larsson in 1992. In 1996, Eswara Rao determined the irreducibility of these modules. In this paper, we use simpler methods to give a short and straightforward proof to the results of Eswara Rao.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B10, 17B20, 17B65, 17B66, 17B68

Retrieve articles in all journals with MSC (2010): 17B10, 17B20, 17B65, 17B66, 17B68


Additional Information

Xiangqian Guo
Affiliation: Department of Mathematics, Zhengzhou University, Zhengzhou 450001, Henan, People’s Republic of China
Email: guoxq@amss.ac.cn

Kaiming Zhao
Affiliation: Department of Mathematics, Wilfrid Laurier University, Waterloo, ON, Canada N2L 3C5 – and – College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang, Hebei 050016, People’s Republic of China
Email: kzhao@wlu.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10679-2
PII: S 0002-9939(2010)10679-2
Keywords: Witt algebra, weight module, irreducible module.
Received by editor(s): April 7, 2010
Received by editor(s) in revised form: June 23, 2010, and June 27, 2010
Published electronically: December 9, 2010
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2010 American Mathematical Society